# SDR SWIA200312416

- Difficulty date: September 10, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 39,771 hours, 48,801 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  ALL GREEN LIGHTS REMAINED ILLUMINATED, ALL RED LIGHTS REMAINED ILLUMINATED EXCEPT RIGHT B-LIGHT.  TRIED TO CYCLE THE GEAR SEVERAL TIMES.  REMOVED AND REPLACED RIGHT A-SYSTEM UP/DOWN HARNESS ASSEMBLY PER EMB120 MM 32-61-01.  OPS CHECKS GOOD.  P/N: 120-22623-501.
